Citation

BibTex format

@article{Lawther:2002,
author = {Lawther, R and Liebeck, MW and Seitz, GM},
journal = {PACIFIC JOURNAL OF MATHEMATICS},
pages = {507--507},
title = {Fixed point spaces in actions of exceptional algebraic groups (vol 205, pg 339, 2002)},
url = {http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000179467100014&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=1ba7043ffcc86c417c072aa74d649202},
volume = {207},
year = {2002}
}

RIS format (EndNote, RefMan)

TY  - JOUR
AU - Lawther,R
AU - Liebeck,MW
AU - Seitz,GM
EP - 507
PY - 2002///
SN - 0030-8730
SP - 507
TI - Fixed point spaces in actions of exceptional algebraic groups (vol 205, pg 339, 2002)
T2 - PACIFIC JOURNAL OF MATHEMATICS
UR - http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000179467100014&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=1ba7043ffcc86c417c072aa74d649202
VL - 207
ER -